Lipschitz continuous and compact composition operator acting between some weighted general hyperbolic-type classes

A. Kamal, A. El-Sayed Ahmed, T. I. Yassen

Abstract


In this paper, we study Lipschitz continuous, the boundedness  and compactness of the composition operator $C_\phi$ acting between the general hyperbolic Bloch type-classes ${\mathcal{B}}^{*}_{p,\log,\alpha}$ and general hyperbolic Besov-type classes ${F_{p,\log}^{*}(p,q,s)}.$ Moreover, these classes are shown to be complete metric spaces with respect to the corresponding metrics.


Keywords


metric space, the general hyperbolic Bloch type-classes B∗ p,log,α, the general hyperbolic Besov-type classes F ∗ p,log(p, q, s)..

Full Text:

PDF

References


A. El-Sayed Ahmed and M. A. Bakhit, Composition operators on some holomorphic Banach function spaces, Math. Scand. 104 (2) (2009), 275–295.

A. El-Sayed Ahmed and M. A. Bakhit, Composition operators acting between some weighted Mobius invariant spaces, Ann. Funct. Anal. AFA 2 (2) (2011), 138–152

A. El-Sayed Ahmed, Natural metrics and composition operators in generalized hyperbolic function spaces, J. Inequal. Appl. 185 (2012), 1–13.

S. Charpentier, Compact composition operators on the Hardy-Orlicz and weighted Bergman-Orlicz spaces on the ball, J. Oper. Theory 69 (2) (2013), 463–481.

M. Kotilainen, Studies on composition operators and function spaces, Report Series. Department of Mathematics, University of Joensuu 11. Joensuu. (Disser- tation) (2007).

L. Luo and J. Chen, Essential norms of composition operators between weighted Bergman spaces of the unit disc, Acta Math. Sin., Engl. Ser. 29 (4) (2013), 633–638.

S. Makhmutov and M. Tjani, Composition operators on some M ̈obius invariant Banach spaces, Bull. Austral. Math. Soc. 62 (2000), 1–19.

X. Li, F. P ́erez-Gonz ́alez and J. R ̈atty ̈a, Composition operators in hyperbolic Q-classes, Ann. Acad. Sci. Fenn. Math. 31 (2006), 391–404.

F. P ́erez-Gonz ́alez, J.R ̈atty ̈a and J. Taskinen, Lipschitz continuous and compact composition operators in hyperbolic classes, Mediterr. J. Math. 8 (2011), 123– 135.

K. Stroethoff, Besov-type characterizations for the Bloch space, Bull. Austral. Math. Soc. 39 (1989), 405–420.

M. Tjani, Compact composition operators on Besov spaces, Trans. Amer. Math. Soc. 355 (2003), 4683–4698.

J. Zhou, Composition operators from Bα to QK type spaces, J. Funct. Spaces Appl. 6 (1) (2008), 89–105.




DOI: http://dx.doi.org/10.11568/kjm.2016.24.4.647

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr